본문 바로가기
KERD
논문KCI 등재

Existence results for anti-periodic boundary value problems of nonlinear second-order impulsive $q_k$-difference equations

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Based on the notion of $q_k$-derivative introduced by the authors in \cite{TN}, we prove in this paper existence and uniqueness results for nonlinear second-order impulsive $q_k$-difference equations with anti-periodic boundary conditions. Two results are obtained by applying Banach's contraction mapping principle and Krasnoselskii's fixed point theorem. Some examples are presented to illustrate the results.

Abstract

Based on the notion of $q_k$-derivative introduced by the authors in \cite{TN}, we prove in this paper existence and uniqueness results for nonlinear second-order impulsive $q_k$-difference equations with anti-periodic boundary conditions. Two results are obtained by applying Banach's contraction mapping principle and Krasnoselskii's fixed point theorem. Some examples are presented to illustrate the results.

참고문헌 (19)

  1. B. Ahmad, "Boundary-value problems for nonlinear third-order q-difference equations", Electron. J. Differential Equations, 2011(94), pp.1~7 (2011)
  2. B. Ahmad, "A study of second-order q-difference equations with boundary conditions", Adv. Difference Equ, 35, pp.10~ (2012)
  3. B. Ahmad, "On nonlocal boundary value problems of nonlinear q-difference equations", Adv. Difference Equ, 2012, pp.81~ (2012)
  4. B. Ahmad, "Boundary value problems for q-difference inclusions", Abstr. Appl. Anal, 2011, pp.15~ (2011)
  5. B. Ahmad, "Existence results for nonlinear q-difference equations with nonlocal boundary conditions", Comm. Appl. Nonlinear Anal, 19(3), pp.59~72 (2012)
  6. G. Bangerezako, "Variational q-calculus", J. Math. Anal. Appl, 289(2), pp.650~665 (2004)
  7. M. Benchohra, "Impulsive Differential Equations and Inclusions, vol. 2" (2006), Hindawi Publishing Corporation
  8. M. Bohner, "The h-Laplace and q-Laplace transforms", J. Math. Anal. Appl, 365(1), pp.75~92 (2010)
  9. A. Dobrogowska, "Second order q-difference equations solvable by factorization method", J. Comput. Appl. Math, 193(1), pp.319~346 (2006)
  10. M. El-Shahed, "Positive solutions of q-difference equation", Proc. Amer. Math. Soc, 138(5), pp.1733~1738 (2010)
  11. G. Gasper, "Some systems of multivariable orthogonal q-Racah polyno-mials", Ramanujan J, 13(1-3), pp.389~405 (2007)
  12. M. E. H. Ismail, "q-difference operators for orthogonal polynomials", J. Comput. Appl. Math, 233(3), pp.749~761 (2009)
  13. V. Kac, "Quantum Calculus" (2002), Springer
  14. M. A. Krasnoselskii, "Two remarks on the method of successive approximations", Uspekhi Mat. Nauk, 10(1), pp.123~127 (1955)
  15. V. Lakshmikantham, "Theory of Impulsive Differential Equations" (1989), World Scientific
  16. A. M. Samoilenko, "Impulsive Differential Equations" (1995), World Scien-tific
  17. J. Tariboon, "Quantum calculus on finite intervals and applications to impulsive difference equations", Adv. Difference Equ, 2013, pp.282~ (2013)
  18. C. Yu, "Existence of solutions for nonlinear second-order q-difference equa-tions with first-order q-derivatives", Adv. Difference Equ, 2013, pp.124~ (2013)
  19. W. Zhou, "Existence solutions for boundary value problem of nonlinear frac-tional q-difference equations", Adv. Difference Equ, 2013, pp.113~ (2013)

관련 논문AI추천

이 간행물의 다른 논문 (24건)